# SDR FDEA201208233135

- Difficulty date: August 23, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 29,956 hours, 17,607 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Strap
- Part number: 182N16085
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STABILIZER LOWER INNER PIVOT STRAP CORRODED.  STRAP REMOVED AND   REPLACED IAW SRM 51-40-02 REV.106 AND DWG 182N1601 SHT.1 REV.C. REPAIR IS MAJOR.
